MathSciNet Relay Station
MathSciNet bibliographic data
MR1094436 (92h:31010) 31C25 (60J45)
Albeverio, Sergio; Ma, Zhi Ming A general correspondence between Dirichlet forms and right processes. Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 2, 245–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement